Biblio Index

Export 4 results:
[ Author(Asc)] Title Type Year
Filters: Author is Federico Piazzon  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
P
Piazzon, F., & Vianello, M.. (2014). Constructing optimal polynomial meshes on planar starlike domains. Dolomites Research Notes on Approximation, 7(Special_Issue), 22-25. presented at the 09/2014. doi:10.14658/pupj-drna-2014-Special_Issue-5
PDF icon PiazzonVianello-2014-COP.pdf (225.16 KB)
Piazzon, F., Sommariva, A., & Vianello, M.. (2017). Caratheodory-Tchakaloff Subsampling. Dolomites Research Notes on Approximation, 10(1), 5-14. presented at the 04/2017. doi:10.14658/pupj-drna-2017-1-2
PDF icon PiazzonSommarivaVianello_2017_CTS.pdf (1.02 MB)
Piazzon, F., & Vianello, M.. (2018). Stability inequalities for Lebesgue constants via Markov-like inequalities. Dolomites Research Notes on Approximation, 11(1), 1-9. presented at the 02/2018. doi:10.14658/pupj-drna-2018-1-1
PDF icon PiazzonVianello_2018_SIL.pdf (329 KB)
Piazzon, F. (2018). The extremal plurisubharmonic function of the torus. Dolomites Research Notes on Approximation, 11(4), 62-72. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-6
PDF icon Piazzon_DRNA2018.pdf (1.66 MB)